Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Norman, OK

April 27, 2014Bryan County, Marshall County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 27, 2014, 8:47 AM CDT for Bryan County, Marshall County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 8:47 AM CDT (13:47 UTC)
Expired
Apr 27, 2014, 9:30 AM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bryan County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:33 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2370 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
548 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS54 KOUN 271347
SVROUN
OKC013-095-271430-
/O.NEW.KOUN.SV.W.0063.140427T1347Z-140427T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
847 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 930 AM CDT

* AT 847 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  TEXOMA...MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...KINGSTON...COLBERT...CADDO...SILO...MEAD...ARMSTRONG...
  BLUE...WOODVILLE...EASTERN LAKE TEXOMA...UTICA...CARTWRIGHT...
  CALERA AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3382 9657 3385 9663 3389 9659 3389 9663
      3392 9666 3383 9672 3382 9676 3387 9678
      3387 9681 3396 9684 3416 9628 3415 9625
      3392 9614
TIME...MOT...LOC 1347Z 248DEG 29KT 3388 9672 

HAIL...1.50IN
WIND...60MPH

$$

WR
2 follow-up statements
936 
WWUS54 KOUN 271416
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
916 AM CDT SUN APR 27 2014

OKC095-271426-
/O.CAN.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
MARSHALL OK-
916 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
    
THE STORM HAS MOVED OUT OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR  OKLAHOMA.

LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
      3382 9657
TIME...MOT...LOC 1416Z 245DEG 46KT 3406 9633 

$$

OKC013-271430-
/O.CON.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
BRYAN OK-
916 AM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN BRYAN COUNTY...

AT 916 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARMSTRONG...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...CADDO...SILO...MEAD...ARMSTRONG...BLUE...UTICA...
CARTWRIGHT AND CALERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
      3382 9657
TIME...MOT...LOC 1416Z 245DEG 46KT 3406 9633 

HAIL...1.00IN
WIND...60MPH

$$

WR
938 
WWUS54 KOUN 271428
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 AM CDT SUN APR 27 2014

OKC013-271438-
/O.EXP.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
BRYAN OK-
928 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BRYAN COUNTY WILL
EXPIRE AT 930 AM CDT...
        
THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND MOVED OUT OF THE
WARNED AREA AND THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR  OKLAHOMA.

LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
      3382 9657
TIME...MOT...LOC 1427Z 248DEG 29KT 3406 9633 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:48 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 27, 6:48 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 AM CDT SUN APR 27 2014

.DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A DRYLINE/COLD FRONT COMBO WILL ADVANCE RAPIDLY E THIS MORNING. AT
1145Z...IT EXTENDED FROM NEAR KAVK TO KLTS. AT 18Z...IT IS
EXPECTED TO BE ALONG A LINE FROM NEAR KPNC TO KADH TO E/KADM.
STRONG TO SEVERE TSRA WILL OCCUR ALONG AND AHEAD OF THIS FRONT.
STRONG W TO SW WINDS AND AREAS OF BLDU WILL FOLLOW THE FRONT. BLDU
WILL BE A BIGGER CONCERN IN W OK AND KSPS THAN AREAS FARTHER E.
WINDS WILL SUBSIDE THIS EVENING...AND BLDU WILL END.

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT SUN APR 27 2014/

DISCUSSION...
PRIMARY IMPACTS TODAY WILL BE WILDFIRE DANGER/WINDY CONDITIONS
BEHIND DRYLINE. WE ADDED A FEW COUNTIES OF CENTRAL OKLAHOMA TO THE
WIND ADVISORY...WHERE WINDIEST PART OF THE DAY WILL BE DURING
AFTERNOON HOURS. WITH THE STRONGEST WINDS TO OUR WEST BUT
IMPACTING FAR WESTERN AND SOUTHWEST PARTS OF CWA...AREAS OF
BLOWING DUST THAT WILL REDUCE VISIBILITIES WILL BE ADDED TO
FORECAST. CENTRAL PARTS OF OKLAHOMA COULD STILL SEE SOME BLOWING
DUST...WITH A HAZY/COLORFUL SUNSET LIKELY.

AS FAR AS THUNDERSTORMS...THE OVERALL IDEA OF FINE-SCALE MODELS IS
TO HAVE ISOLATED AND DISORGANIZED DEVELOPMENT NEAR AND AHEAD OF
DRYLINE THROUGH SUNRISE. THEREAFTER...ALL MODELS POINT TO
SCATTERED STORM DEVELOPMENT ALONG AND JUST EAST OF INTERSTATE-35.
TIMING IS SLIGHTLY DIFFERENT AMONG MODELS...BUT GENERALLY THE
DRYLINE AND RISK FOR STORM DEVELOPMENT WILL BE EAST OF OKC METRO
AND INTERSTATE-35 AFTER 10 AM. AS FAR AS SEVERE STORMS...THERE
WILL BE A THREAT FOR HAIL UP TO GOLFBALL SIZE WITH THE STRONGEST
STORMS...AND THOSE WILL BE VERY ISOLATED. GREATER RISK FOR
ORGANIZED STORMS WILL BE WELL EAST OF INTERSTATE-35 EARLY THIS
AFTERNOON.

COOLER TODAY AND MUCH COOLER BY TUESDAY AND WEDNESDAY. THERE IS
THE POSSIBILITY OF PERIODIC ELEVATED SHOWERS ACROSS MAINLY THE
NORTHERN HALF OF OKLAHOMA MONDAY AND TUESDAY AS MID-LEVEL THERMAL
TROUGHS ROTATE AROUND LARGE UPPER LOW. ALTHOUGH WE MAINTAIN
NORTHWESTERLY FLOW TOWARD END OF WEEK...WE SHOULD SEE TEMPERATURES
MODERATE CLOSER TO AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  50  75  48 /  40   0  20  10
HOBART OK         81  48  77  46 /  10   0  10  10
WICHITA FALLS TX  84  51  81  49 /  20   0   0  10
GAGE OK           77  46  71  42 /  10  10  20  10
PONCA CITY OK     83  49  74  42 /  40   0  20  10
DURANT OK         85  55  79  51 /  40  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR OKZ004>024-033>038-044.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR OKZ004>030-033>041-044>046-050.

TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR TXZ083>090.

&&

23/11/23
Hazardous weather outlook, Apr 27, 6:55 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
655 AM CDT SUN APR 27 2014

OKZ004>048-050>052-TXZ083>090-281000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
655 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AND EARLY
AFTERNOON OVER OKLAHOMA AND WESTERN NORTH TEXAS.

SCATTERED STRONG TO SEVERE STORMS WILL OCCUR THIS MORNING ALONG
AND EAST OF A COMBINED DRYLINE AND COLD FRONT. THIS FRONT WILL
MOVE QUICKLY EAST TODAY...FROM THE I-35 AREA AT ABOUT 8 AM...TO
ATOKA AND DURANT AROUND 1 PM. EXPECT HAIL TO THE SIZE OF GOLF BALLS
AND STRONG WINDS TO 65 MPH WITH THE STRONGEST STORMS. LARGER HAIL
AND STRONGER WINDS MAY OCCUR OVER SOUTHEAST OKLAHOMA EARLY THIS
AFTERNOON. THE RISK OF STORMS WILL END SHORTLY AFTER THE PASSAGE OF
THE FRONT.

.FIRE WEATHER...
STRONG WINDS BEHIND THE FRONT WILL BRING MUCH DRIER AIR INTO THE
REGION TODAY. THESE CONDITIONS WILL ENTER WESTERN OKLAHOMA BY MID-
MORNING...AND SPREAD EAST WITH THE DRYLINE. A RED FLAG WARNING IS
IN EFFECT FROM MID-MORNING THROUGH MID EVENING.

.WINDS...
STRONG WEST TO SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION
TODAY. A WIND ADVISORY IS IN EFFECT FOR MUCH OF OKLAHOMA AND NORTH
TEXAS FROM MID-MORNING THROUGH EARLY THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND SOUTHEAST OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 27, 8:15 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 AM CDT SUN APR 27 2014

OKZ019-025-026-271330-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-
815 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN
OKLAHOMA AND WEST CENTRAL LINCOLN COUNTIES UNTIL 830 AM CDT...

AT 813 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JONES...MOVING
NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
SPENCER...JONES...LUTHER AND ARCADIA.

FOR THOS ATTENDING THE OKC MARATHON...THIS STORM WILL STAY NORTHEAST
OF THE RACE ROUTE AND IS MOVING AWAY FROM DOWNTOWN OKLAHOMA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3548 9734 3551 9742 3587 9732 3577 9707
TIME...MOT...LOC 1313Z 211DEG 55KT 3561 9732
Local storm report, Apr 27, 8:16 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HAIL             5 NW VELMA              34.51N 97.73W
04/27/2014  E1.00 INCH       STEPHENS           OK   PUBLIC

&&

DW
Special weather statement, Apr 27, 8:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 AM CDT SUN APR 27 2014

OKZ020-026-271345-
LINCOLN OK-PAYNE OK-
817 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND EASTERN
PAYNE COUNTIES UNTIL 845 AM CDT...

AT 813 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF QUAY
TO NEAR CUSHING TO 3 MILES SOUTH OF WARWICK...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...YALE...DAVENPORT...AGRA...WARWICK...
KENDRICK...AVERY AND PARKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3615 9663 3572 9662 3569 9665
      3568 9703 3594 9688 3624 9687 3624 9682
TIME...MOT...LOC 1313Z 257DEG 31KT 3620 9675 3597 9676 3564 9701
Special weather statement, Apr 27, 8:19 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 AM CDT SUN APR 27 2014

OKZ051-052-271345-
MARSHALL OK-BRYAN OK-
819 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHWESTERN BRYAN COUNTIES UNTIL 845 AM CDT...

AT 817 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
POTTSBORO...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3399 9614 3378 9649 3379 9652 3382 9653
      3384 9662 3389 9659 3392 9666 3383 9672
      3382 9677 3387 9680 3386 9687 3412 9648
      3412 9646 3414 9645 3415 9632
TIME...MOT...LOC 1317Z 235DEG 55KT 3380 9678

WR
Special weather statement, Apr 27, 8:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014

OKZ025-026-271345-
OKLAHOMA OK-LINCOLN OK-
832 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA AND WESTERN
LINCOLN COUNTIES UNTIL 845 AM CDT...

AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WELLSTON...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WELLSTON...CARNEY...LUTHER...TRYON...AGRA...WARWICK AND PARKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3555 9704 3555 9714 3563 9721 3573 9716
      3573 9714 3576 9714 3594 9705 3594 9675
TIME...MOT...LOC 1327Z 211DEG 54KT 3562 9707
Special weather statement, Apr 27, 8:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014

OKZ039-045-046-271400-
JEFFERSON OK-STEPHENS OK-CARTER OK-
832 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN STEPHENS AND NORTHWESTERN CARTER COUNTIES UNTIL 900 AM
CDT...

AT 831 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RINGLING...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3436 9773 3448 9738 3444 9735 3438 9735
      3438 9730 3424 9719 3413 9768
TIME...MOT...LOC 1331Z 249DEG 30KT 3425 9764

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:35 PM CDTSpecial Weather StatementOUNHarmon25 min
Apr 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson39 min
Apr 26, 9:10 PM CDTSpecial Weather StatementOUNGreer20 min
Apr 26, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa46 min
Apr 27, 12:07 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble23 min
Apr 27, 12:23 AM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 27, 1:25 AM CDTSpecial Weather StatementOUNWoodward35 min
Apr 27, 2:07 AM CDTSpecial Weather StatementOUNKay, Noble38 min
Apr 27, 2:35 AM CDTSpecial Weather StatementOUNKay25 min
Apr 27, 4:58 AM CDTSpecial Weather StatementOUNCaddo17 min
Apr 27, 5:13 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman47 min
Apr 27, 5:18 AM CDTSpecial Weather StatementOUNComanche27 min
Apr 27, 5:19 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 27, 5:38 AM CDTSevere Thunderstorm WarningOUNComanche, Grady52 min
Apr 27, 5:40 AM CDTSpecial Weather StatementOUNGrady20 min
Apr 27, 5:47 AM CDTSpecial Weather StatementOUNLogan13 min
Apr 27, 5:54 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher, Logan, Oklahoma51 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma40 min
Apr 27, 6:33 AM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 27, 6:36 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne24 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan37 min
Apr 27, 6:52 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 27, 7:00 AM CDTSpecial Weather StatementOUNOklahoma30 min
Apr 27, 7:08 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma22 min
Apr 27, 7:10 AM CDTSpecial Weather StatementOUNCarter, Love, Murray50 min
Apr 27, 7:24 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne51 min
Apr 27, 7:29 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne46 min
Apr 27, 7:33 AM CDTSpecial Weather StatementOUNOklahoma12 min
Apr 27, 7:39 AM CDTSpecial Weather StatementOUNKay21 min
Apr 27, 7:40 AM CDTSpecial Weather StatementOUNJefferson, Stephens50 min
Apr 27, 7:45 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens45 min
Apr 27, 7:51 AM CDTSpecial Weather StatementOUNOklahoma9 min
Apr 27, 7:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Marshall, Pontotoc47 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma29 min
Apr 27, 8:12 AM CDTSpecial Weather StatementOUNHughes48 min
Apr 27, 8:15 AM CDTSpecial Weather StatementOUNOklahoma15 min
Apr 27, 8:17 AM CDTSpecial Weather StatementOUNLincoln28 min
Apr 27, 8:19 AM CDTSpecial Weather StatementOUNBryan26 min
Apr 27, 8:32 AM CDTSpecial Weather StatementOUNCarter28 min
Apr 27, 8:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Apr 27, 9:04 AM CDTSpecial Weather StatementOUNCarter, Murray, Pontotoc56 min
Apr 27, 9:14 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
Apr 27, 9:28 AM CDTSpecial Weather StatementOUNAtoka32 min
Apr 27, 9:36 AM CDTSevere Thunderstorm WarningOUNAtoka39 min
Apr 27, 9:57 AM CDTSpecial Weather StatementOUNBryan18 min
Apr 27, 10:00 AM CDTSpecial Weather StatementOUNOkfuskee15 min
Apr 27, 2:29 PM CDTBlowing Dust AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more6 hr
Apr 27, 2:37 PM CDTSpecial Weather StatementOUNBryan23 min
Apr 27, 2:53 PM CDTSpecial Weather StatementOUNBryan7 min
Apr 27, 3:01 PM CDTSpecial Weather StatementOUNBryan14 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningOUNBryan30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.